Volume 6, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Characterizing the Delaunay decompositions of compact hyperbolic surfaces

Gregory Leibon

Geometry & Topology 6 (2002) 361–391
Bibliography
1 B H Bowditch, Singular Euclidean structures on surfaces, J. London Math. Soc. $(2)$ 44 (1991) 553 MR1149015
2 W Brägger, Kreispackungen und Triangulierungen, Enseign. Math. $(2)$ 38 (1992) 201 MR1189006
3 G B Dantzig, Linear programming and extensions, Princeton University Press (1963) MR0201189
4 Y Colin de Verdière, Un principe variationnel pour les empilements de cercles, Invent. Math. 104 (1991) 655 MR1106755
5 B Delaunay, Sur la sphere vide, Proc. Int. Congr. Mth. 1 (1928) 695
6 D B A Epstein, R C Penner, Euclidean decompositions of noncompact hyperbolic manifolds, J. Differential Geom. 27 (1988) 67 MR918457
7 M J Greenberg, Euclidean and non–Euclidean geometries, W. H. Freeman and Company (1993) MR1261866
8 J L Harer, The virtual cohomological dimension of the mapping class group of an orientable surface, Invent. Math. 84 (1986) 157 MR830043
9 Z X He, Rigidity of infinite disk patterns, Ann. of Math. $(2)$ 149 (1999) 1 MR1680531
10 Z X He, Disk patterns and 3–dimensional convex hyperbolic polyhedra, in preparation
11 G Leibon, Random Delaunay triangulations and metric uniformization, Int. Math. Res. Not. (2002) 1331 MR1903777
12 G Leibon, Random Delaunay triangulations, the Thurston–Andreev Theorem and metric uniformization, PhD thesis, UC San Diego (1999)
13 R C Penner, The decorated Teichmüller space of punctured surfaces, Comm. Math. Phys. 113 (1987) 299 MR919235
14 I Rivin, Combinatorial optimization in geometry, Adv. in Appl. Math. 31 (2003) 242 MR1985831
15 I Rivin, Euclidean structures on simplicial surfaces and hyperbolic volume, Ann. of Math. $(2)$ 139 (1994) 553 MR1283870
16 W P Thurston, Three-dimensional geometry and topology. Vol. 1, Princeton Mathematical Series 35, Princeton University Press (1997) MR1435975
17 M Troyanov, Les surfaces euclidiennes à singularités coniques, Enseign. Math. $(2)$ 32 (1986) 79 MR850552
18 W A Veech, Delaunay partitions, Topology 36 (1997) 1 MR1410464